# SDR AALA201912319019

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 79,196 hours, 26,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30131A
- Part serial: 501971
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS O/H BIN SEAT 33C AND 37C EMERGENCY BULLNOSE LIGHT INOP. DOOR 1R EXIT IDENTIFIER INOP. OVERHEAD BIN SEAT 1C EMERGENCY BULLNOSE LIGHT INOP. OVERHEAD BIN SEAT 3C EMERGENCY BULLNOSE LIGHT INOP. REMOVED AND REPLACED BATTERY PACK. OPS CHECK OK.
